Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes scrotal redness after using Canesten?

Hi I went to the doctor as I had thrush on my penis. He gave me flucol an canestan cream. After applying the cream for a few days my penis an scrotum got really red. I returned to the doctor an he told me to stop using it an to try daktakort cream. I have been using that for two days now and my scrotum has got really red and itchy. I need some help
Fri, 11 Jun 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Take tab. Cetirizine 10 mg twice a day and Lobet GM ointment for 5 days. Consult a doctor for further evaluation.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gangaram, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes scrotal redness after using Canesten?

Hi, Take tab. Cetirizine 10 mg twice a day and Lobet GM ointment for 5 days. Consult a doctor for further evaluation. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gangaram, General & Family Physician